“Tirdad Sharif”

Tel:  (+98-21) 2310 ext. 2100
Fax:  (+98-21) 22290648
Email: 

IPM Positions

Faculty Member , School of Mathematics
(2014 - Present )

Past IPM Positions

Senior Post-Doctoral Research Fellow, School of Mathematics
(2008 - 2014)
(till March 18 )
Post-Doctoral Research Fellow, School of Mathematics
(2005 - 2007)

Student Researcher, School of Mathematics
(2001 - 2004)


Research Interests

Local Cohomology, Homological Dimensions, Tight Closure

Related Papers

1. T. Sharif (Joint with S. Jahandoust)
Quintessential-Modulated Ideals
J. Algebra 564 (2020), 119-150  [abstract]
2. T. Sharif (Joint with P. Sahandi and S. Yassemi)
Cohen-Macaulay homological dimensions
Math. Scand. 126 (2020), 189-208  [abstract]
3. T. Sharif
Andre-Quillen homology and complete intersection flat dimension
Kodai Mathematical Journal (Accepted) [abstract]
4. P. Sahandi and T. Sharif (Joint with S. Yassemi)
Complete intersection flat dimension and the intersection theorem
Algebra Colloq. 19 (2012), 1161-1166  [abstract]
5. P. Sahandi, T. Sharif and S. Yassemi
Depth Formula via complete intersection flat dimension
Comm. Algebra 39 (2011), 4002-4013  [abstract]
6. T. Sharif (Joint with S. Sather-Wagstaff and D. White)
AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules
Algebr. Represent Theor. 14 (2011), 403-428  [abstract]
7. T. Sharif (Joint with S. Sather-Wagstaff and D. White)
Tate cohomology with respect to semidualizing modules
J. Algebra 324 (2010), 2336-2368  [abstract]
8. T. Sharif
On a result of Faltings via tight closure
Proc. Amer. Math. Soc. 138 (2010), 3495-3499  [abstract]
9. T. Sharif (Joint with S. Sather-Wagstaff and D. White)
Comparison of relative cohomology theories with respect to semidualizing modules
Math. Z. 264 (2010), 571-600  [abstract]
10. T. Sharif (Joint with S. Sather-Wagstaff and D. White)
Gorenstein cohomology in Abelian categories
J. Math. Kyoto Univ. 48 (2008), 571-596  [abstract]
11. T. Sharif (Joint with S. Sather-Wagstaff and D. White)
Stability of Gorenstein categories
J. London Math. Soc. 77 (2008), 481-502  [abstract]
12. T. Sharif and P. Sahandi
Dual of the Auslander-Bridger formula and GF-perfectness
Math. Scand. 101 (2007), 5-18  [abstract]
13. K. Borna Lorestani, P. Sahandi and T. Sharif
A note on the associated primes of local cohomology modules
Comm. Algebra 22 (2006), 3409-3412  [abstract]
14. T. Sharif and S. Yassemi
Special homological dimensions and intersection theorem
Math. Scand. 96 (2005), 161-168  [abstract]
15. T. Sharif and S. Yassemi
Depth formulas, restricted Tor-dimension under base change
Rocky Mountain J. Math. 34 (2004), 1131-1146  [abstract]
16. T. Sharif and S. Yassemi
Bounds for numbers of generators for a class of submodules of a finitely generated modules
Comm. Algebra 30 (2002), 4377-4381  [abstract]
17. T. Sharif and S. Yassemi
A generalization of Auslander-Buchsbaum and Bass formulas
Comm. Algebra 30 (2002), 869-875  [abstract]
18. S. Yassemi, L. Khatami and T. Sharif
A generalization of the grade of a module
Algebra Colloq. 9 (2002), 265-270  [abstract]
19. S. Yassemi, L. Khatami and T. Sharif
Associated primes of generalized local cohomology modules
Comm. Algebra 30 (2002), 327-330  [abstract]
20. T. Sharif, S. Yassemi and L. Khatami
Grade and gorenstein dimension
Comm. Algebra 29 (2001), 5085-5094  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right